# SDR DXTA2024030111042

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0269
- Aircraft time: 3,274 hours, 2,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 741133226
- Condition: Faulted
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 180, A CHIRPING NOISE HEARD FROM CABIN. STOPPED AFTER ABOUT 2 MINS. ON ARRIVAL, MAIN DOOR WAS DIFFICULT TO UNLOCK. MOVEMENT OF LOCKING HANDLE PRODUCES A GRINDING NOISE FROM INSIDE.  TROUBLESHOT AND FOUND THE SOURCE OF THE GRINDING NOISE IS THE MED SUPPORT STRUT, ATTEMPTED TO LUBRICATE THE STRUT WITHOUT SUCCESS,  REMOVED DEFECTIVE STRUT AND INSTALLED A NEW STRUT  IAW MM 52-10-40 OP'S CK GOOD.
